MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S ANTI-HBC REAGENT KIT; HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)

ABBOTT GMBH ALINITY S ANTI-HBC REAGENT KIT; HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)
Catalog Number 06P06-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed false repeat reactive alinity s anti-hbc result on four samples when compared to the nat result.The following data was provided (reactive cutoff >1.00 s/co): sid (b)(6) alinity s anti-hbc initial 7.99 s/co, repeated 8.34 and 8.15 s/co, panther nat ultrio elite nonreactive (0.10 s/co).Sid (b)(6) alinity s anti-hbc initial 3.79 s/co, repeated 3.53 and 3.76 s/co, panther nat ultrio elite nonreactive (0.08 s/co).Sid (b)(6) alinity s anti-hbc initial 5.32 s/co, repeated 5.77 and 5.68 s/co, panther nat ultrio elite nonreactive (0.13 s/co).Sid (b)(6) alinity s anti-hbc initial 1.06 s/co, repeated 1.06 and 1.14 s/co, panther nat ultrio elite nonreactive (0.09 s/co).No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false repeat reactive alinity s anti-hbc result on four samples when compared to the nat result.The following data was provided (reactive cutoff >1.00 s/co): sid (b)(6).Alinity s anti-hbc initial 7.99 s/co, repeated 8.34 and 8.15 s/co, panther nat ultrio elite nonreactive (0.10 s/co).Sid (b)(6).Alinity s anti-hbc initial 3.79 s/co, repeated 3.53 and 3.76 s/co, panther nat ultrio elite nonreactive (0.08 s/co).Sid (b)(6).Alinity s anti-hbc initial 5.32 s/co, repeated 5.77 and 5.68 s/co, panther nat ultrio elite nonreactive (0.13 s/co).Sid (b)(6).Alinity s anti-hbc initial 1.06 s/co, repeated 1.06 and 1.14 s/co, panther nat ultrio elite nonreactive (0.09 s/co).No impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed.Return testing was not performed as returns were not available.Device history record review was performed on lot 37332be00, which did not show any potential non-conformances, deviations, or non-conformances.Trending review did not identify any trends.Overall reactive rates of ln 6p06-60, lot 37332be00 across us naval hospital okinawa*, applicable peer sites and across all us customer sites were collected and assessed.Across all us blood screening customers, the initial reactive rate (irr), repeat reactive rate (rrr) and specificity (assuming zero prevalence) observed for lot 37332be00 is within product requirements and comparable to other lots analyzed in the comparison.Lot 37332be00: irr: 0.325%, rrr: 0.311%, irr - rrr: 0.013%, specificity: 99.689%.Peer sites: lot 37332be00: irr: 0.304%, rrr: 0.290%, irr - rrr: 0.013%, specificity: 99.710%.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation, alinity s anti-hbc reagent kit, ln 6p06-60, lot 37332be00 is performing as expected.Based on the information within the complaint record, the devices met performance specifications at the customer site as all reactive rates were within product requirements.
 
Additional Manufacturer Narrative
The investigation was re-reviewed.Based on the investigation, no systemic issue or deficiency of the alinity s anti-hbc assay was identified.

Brand Name
ALINITY S ANTI-HBC REAGENT KIT
Common Device Name
HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16105000
Report Number3002809144-2023-00013
Device Sequence Number20746726
Product Code QHM
UDI-Device Identifier00380740117207
UDI-Public00380740117207
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BL125681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2023
Device Catalogue Number06P06-60
Device Lot Number37332BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer02/21/2023
02/06/2024
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date02/22/2023
02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6) ; ALNTY S SYSTEM, 06P16-01, (B)(6) ; ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown